How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 19820
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

Started with bad diarreoh 24 hrs ago virtually yellowish

Customer Question

started with bad diarreoh 24 hrs ago virtually yellowish water dont always make it to toilet on time just seems to fall out
JA: Have you used any medication for the yellowness?
Customer: no
JA: Got it. Have you seen a doctor about the yellowness?
Customer: no
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: no
Submitted: 20 days ago.
Category: Medical
Expert:  Dr. Hasan replied 20 days ago.

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Expert:  Dr. Hasan replied 20 days ago.

How old are you? Do you have a fever?

Expert:  Dr. Hasan replied 20 days ago.

Are you there?

Expert:  Dr. Hasan replied 20 days ago.

Respected customer, I am sorry you were not able to reply, so I will send you an answer but later you can ask anything that you want. Thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. The likely cause of this is viral gastroenteritis and normally we don't recommend to take Immodium to stop diarrhea but considering the severity of your problem, I would suggest that you can take one tablet and then start with Pepto Bismol twice daily for 5 days, drink as much Gatorade as you can and eat BRAT diet only (banana rice, apple sauce, and toast). In 4 days, you are expected to get better but if the symptoms persist like the same even after immodium, you should go to the doctor or ER to get stool tests and you will need antibiotics.

I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concerns, you can approach me directly at the following link, please –

https://www.justanswer.com/medical/expert-dr-hasan/?rpt=3800

Regards